# SDR CALA2011112900774

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 39,349 hours, 13,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 8098602 DENT IN AFT CARGO DOOR LOCATED 15.75" FROM TOP EDGE OF DOOR AND 26.5" FROM FWD EDGE OF DOOR.  FOUND ON CSA INSPECTION.  MEASURED DENT TO BE OUT OF SRM LIMIT.  INSPECTED DENT PER SRM 52-30-01. NO CORROSION OR CRACKS NOTED.  REPAIRED DENTS AT AFT CARGO DOOR IAW B737 SRM 52-00-01 REPAIR 2 PG 203.  INSPECT DENT FOR CORROSION AND CRACKS WITHIN EVERY 1500 FLT HOUR INTERVALS REF SRM 52-30-01.
